# SDR SWAA2022022422710

- Difficulty date: January 7, 2019
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 41,300 hours, 24,539 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140 BF LH CAPSTRIP HAS CORROSION. / REMOVED AND REPLACED CAPSTRIP PER AMM 25-52-10. CORRECTED ATA CODE TO CORROSION ITEM 53-98.
